MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system in idaho on (b)(6) 2024 to treat lower back pain.After implanting the system, the patient was seen several times by local nalu representatives for typical system reprogramming.During those appointments the patient had expressed inadequate relief which was attempted to be addressed through programming.After the implant and several reprogramming sessions, the patient relocated to a different state and was no longer in contact with nalu personnel.In december 2025 the firm was notified by a medical facility in arizona that the patient was scheduled for explant of their nalu system.A full system explant was performed on (b)(6) 2026 as planned.Scheduling conflicts prevented any nalu personnel from being present for the procedure and the explanted components were not retained for return to the firm.
 
Additional Manufacturer Narrative
After the patient left the state where the implant took place, there was no further communication with nalu to perform any system troubleshooting or additional reprogramming.There are no records of any system or component failure or malfunction and no reports of any suspicion of migration or malposition.It is unclear with the information available if the patient was not receiving appropriate stimulation or if stimulation was appropriate but failed to meet the patient's expectations.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24341649
Report Number3015425075-2025-00380
Device Sequence Number18560423
Product Code GZF
UDI-Device Identifier00812537037196
UDI-Public(01)00812537037196(11)240607(17)270607
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown